Active Ingredients: Each tablet contains: Diphenhydramine Hydrochloride 25 mg and Pseudoephedrine Hydrochloride 60 mg.
Inactive Ingredients: Each tablet contains: Croscarmellose Sodium, Dibasic Calcium Phosphate Dihydrate, FD&C Blue No. 1 Aluminum Lake, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Pregelatinized Starch, Stearic Acid, Titanium Dioxide and Zinc Stearate.
Temporarily relieves nasal congestion, runny nose and sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies, and runny nose, sneezing, and nasal congestion associated with the common cold.
Directions: Follow dosage recommendation, or use as directed by your doctor. Adults and children 12 years of age and over: one (1) tablet every 4 to 6 hours, not to exceed 4 tablets in 24 hours. Children under 12 years of age: consult a doctor.
Warning: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, heart disease, high blood pressure, thyroid disease, diabetes, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. May cause excitability especially in children. May cause marked drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. Do not use any other products containing diphenhydramine while using this product. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.
Drug Interaction Precaution : Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Benadryl Allergy/Congestion Tablets are supplied in boxes of 24.
Store at 59° to 77°F in a dry place.